|testosterone injections not raising levels and suggestions
Jun 28, 1999
I have been recieveing testosterone inj for well over a year. Doctor checked testosterone levels, still very low. Says he has never had a patient respond this way and has changed to testosterone patch. Is there any reason that a person can not absorb replacement therapy? Any help or direction?
Response from Dr. Dieterich
Yes. Some people require more testosterone to get their levels up high. You should not abandon injections without pushing the dose up to a level that keeps your trough level(that is the level just before the next injection) near what it should be. There is no extra toxicity if it is hard to raise your levels. I doubt that patches are helping much. Douglas T. Dieterich, M.D.
No sexual desire after steriods
- Is Tingling In Fingers An Early Sign Of HIV?
- Sore On Penis Sign Of HIV Infection
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Floaters After Mutual Masturbation Worried I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.